RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1979, Volume 39, Number 1, Pages 75–82 (Mi tmf2601)  

Integrable covariant energy-momentum conservation law for the gravitational field with absolute parallelism structure

G. S. Asanov


Abstract: It is shown that the description of the gravitational field in a Riemannian space-time by means of an absolute parallelism structure makes it possible to formulate a covariant and integrable energy-momentum conservation law of the gravitational field by requiring vanishing of the covariant divergence of the energy-momentum tensor in the sense of absolute parallelism. As a result of allowance for the covariant constraints on the absolute parallelism tetrads, the Lagrangian density ceases to be geometrized and leads to a unique conservation law of such type in the $N$-body problem. From the covariant field equations there also follows the existence of special Euclidean coordinates outside static neighborhoods of gravitating bodies; in these coordinates, which are determined by the absolute parallelism tetrads, the linear approximation is not associated with noncovariant assumptions.

Full text: PDF file (1064 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1979, 39:1, 331–335

Received: 19.04.1978

Citation: G. S. Asanov, “Integrable covariant energy-momentum conservation law for the gravitational field with absolute parallelism structure”, TMF, 39:1 (1979), 75–82; Theoret. and Math. Phys., 39:1 (1979), 331–335

Citation in format AMSBIB
\Bibitem{Asa79}
\by G.~S.~Asanov
\paper Integrable covariant energy-momentum conservation law for the gravitational field with absolute parallelism structure
\jour TMF
\yr 1979
\vol 39
\issue 1
\pages 75--82
\mathnet{http://mi.mathnet.ru/tmf2601}
\transl
\jour Theoret. and Math. Phys.
\yr 1979
\vol 39
\issue 1
\pages 331--335
\crossref{https://doi.org/10.1007/BF01018945}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2601
  • http://mi.mathnet.ru/eng/tmf/v39/i1/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:342
    Full text:99
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019